# SDR SIMA20120714001

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 30,755 hours, 28,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 08748
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3261, THE CREW REPORTED EN ROUTE AT FL370 CAPTAIN AND THE FIRST OFFICER HEARD AND FELT A LOUD `POP` FROM FORWARD AND UNDERNEATH THEIR FEET.  CREW ASSUMED NOSE GEAR DOOR(S) HAD OPENED.  AC SPEED AT THE TIME WAS 240 KTS AND DECREASED TO 230 KTS.  1 TO 2 MINS LATER CREW HEARD AND FELT A SIMILAR `POP`.  FIVE OR SIX MINUTES LATER CREW HEARD AND FELT A THIRD `POP`.  NO INDICATIONS WERE SEEN AS TO WHAT WAS CAUSING THE FEELING AND SOUND OF THE NOISE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION SHOWED NOTHING AMISS.  REMOVED AND REPLACED LANDING GEAR DOOR SOLENOID VALVE IAW 32-33-02, OP CHECKED GOOD IAW 32-30-00 EMB AMM.  REMOVED AND REPLACED BOTH NOSE LANDING GEAR UPLOCK BOX PROXIMITY SWITCHES IAW AMM 32-61-01.  OP CHECKED GOOD.  REMOVED AND NR 1 UPLOCK BOX PROXIMITY SWITCH HARNESS IAW AMM 32-60-00.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
